# SDR DXTA2025122406243

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 16,002 hours, 12,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT NR 7 EMERGENCY EXIT LIGHT. READING LIGHT INOPERATIVE. TROUBLESHOT AS REQUIRED, FOUND SEAT NR 7 READING & EMER EXIT LIGHT BULB TO BE LOOSE, SECURED BULB. OPS CHECKED GOOD IAW AMM 33-20-02.
